Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A mode-dependent stability criterion for delayed discrete-time stochastic neural networks with Markovian jumping parameters
Author: Ou, Y.
Shi, P.
Liu, H.
Citation: Neurocomputing, 2010; 73(7-9):1491-1500
Publisher: Elsevier Science BV
Issue Date: 2010
ISSN: 0925-2312
Statement of
Yan Ou, Peng Shi, Hongyang Liu
Abstract: This paper investigates the problem of stability for a class of discrete-time stochastic neural networks (DSNNs) with mode-dependent delay and Markovian jumping parameters. Throughout this paper, we assume that stochastic disturbances are described by the Brownian motion, jumping parameters are generated from discrete-time discrete-state homogeneous Markov process, and mode-dependent delay d (r (k)) satisfies dm ≤ d (r (k)) ≤ dM. By a novel Lyapunov-Krasovskii functional combining with the delay partitioning technique and the free-weighting matrix method in terms of linear matrix inequalities (LMIs), the new stability criterion proves to be less conservative. Finally, numerical examples are given to illustrate the effectiveness of the proposed method. © 2009 Elsevier B.V. All rights reserved.
Keywords: Free-weighting matrix method
Markovian jumping parameters
Mode-dependent delay
Stochastic neural networks
Rights: © 2009 Elsevier B.V. All rights reserved
DOI: 10.1016/j.neucom.2009.11.004
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.